Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2010, Volume 55, Issue 2, Pages 350–357 (Mi tvp4205)  

This article is cited in 2 scientific papers (total in 3 papers)

Short Communications

Asymptotic analysis of ruin in CEV model

F. K. Klebanera, R. Sh. Liptserb

a Tel Aviv University, Department of Electrical Engineering-Systems
b Tel Aviv University

DOI: https://doi.org/10.4213/tvp4205

Full text: PDF file (185 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2011, 55:2, 291–297

Bibliographic databases:

Received: 15.04.2010

Citation: F. K. Klebaner, R. Sh. Liptser, “Asymptotic analysis of ruin in CEV model”, Teor. Veroyatnost. i Primenen., 55:2 (2010), 350–357; Theory Probab. Appl., 55:2 (2011), 291–297

Citation in format AMSBIB
\Bibitem{KleLip10}
\by F.~K.~Klebaner, R.~Sh.~Liptser
\paper Asymptotic analysis of ruin in CEV model
\jour Teor. Veroyatnost. i Primenen.
\yr 2010
\vol 55
\issue 2
\pages 350--357
\mathnet{http://mi.mathnet.ru/tvp4205}
\crossref{https://doi.org/10.4213/tvp4205}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2768909}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 55
\issue 2
\pages 291--297
\crossref{https://doi.org/10.1137/S0040585X97984814}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000291205300006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959316855}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4205
  • https://doi.org/10.4213/tvp4205
  • http://mi.mathnet.ru/eng/tvp/v55/i2/p350

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Jung B., “Exit Times for Multivariate Autoregressive Processes”, Stoch. Process. Their Appl., 123:8 (2013), 3052–3063  crossref  mathscinet  zmath  isi  scopus
    2. E. V. Karachanskaya, “A “direct” method to prove the generalized Itô–Venttsel' formula for a generalized stochastic differential equation”, Siberian Adv. Math., 26:1 (2016), 17–29  mathnet  crossref  crossref  mathscinet  elib
    3. V. M. Abramov, B. M. Miller, E. Ya. Rubinovich, P. Yu. Chiganskii, “Razvitie teorii stokhasticheskogo upravleniya i filtratsii v rabotakh R. Sh. Liptsera”, Avtomat. i telemekh., 2020, no. 3, 3–13  mathnet  crossref
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:275
    Full text:110
    References:34

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021